# SDR USAA2012073000026

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 63,361 hours, 42,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952524
- Part serial: 735
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK AT HANDLE CUTOUT AFT CARGO DOOR AT BS 827, S22R.  REPAIRED AFT CARGO DOOR HANDLE CUTOUT AT BS 827, S22R IAW EA 139968 & B737 SRM 52-00-01 FIG 201.
